Alert archive / Iowa / Freeze Warnings in 2018
Freeze Warning 2, NWS Des Moines, IA
NWS Des Moines, IA issued this freeze warning at Oct 14, 2018, 3:45 AM CDT for 44 counties in Iowa. It took effect at Oct 15, 2018, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2018, 3:45 AM CDT (08:45 UTC)
- In effect from
- Oct 15, 2018, 1:00 AM CDT
- Expired
- Oct 15, 2018, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Des Moines, IA
All 44 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 2 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
299 WWUS73 KDMX 140845 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 345 AM CDT Sun Oct 14 2018 ...Growing Season Ending Monday Morning... .Much of Iowa will see low temperatures drop to below freezing for several hours Sunday night through Monday morning. Therefore, the growing season is expected to end for much of central Iowa. IAZ033>037-044>048-057>060-070>073-081>083-092>094-141645- /O.UPG.KDMX.FZ.A.0001.181015T0600Z-181015T1500Z/ /O.NEW.KDMX.FZ.W.0002.181015T0600Z-181015T1500Z/ Sac-Calhoun-Webster-Hamilton-Hardin-Crawford-Carroll-Greene-Boone- Story-Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams- Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 345 AM CDT Sun Oct 14 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... The National Weather Service in Des Moines has issued a Freeze Warning, which is in effect from 1 AM to 10 AM CDT Monday. The Freeze Watch is no longer in effect. * TEMPERATURE...Mid 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ023>026-141645- /O.NEW.KDMX.FZ.W.0002.181015T0600Z-181015T1500Z/ Pocahontas-Humboldt-Wright-Franklin- Including the cities of Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, and Hampton 345 AM CDT Sun Oct 14 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... The National Weather Service in Des Moines has issued a Freeze Warning, which is in effect from 1 AM to 10 AM CDT Monday. * TEMPERATURE...Middle and upper 20s. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ027-028-038-039-050-062-141645- /O.EXA.KDMX.FZ.A.0001.181015T0600Z-181015T1500Z/ Butler-Bremer-Grundy-Black Hawk-Tama-Poweshiek- Including the cities of Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Tama, Toledo, Traer, Dysart, Gladbrook, and Grinnell 345 AM CDT Sun Oct 14 2018 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... The National Weather Service in Des Moines has issued a Freeze Watch, which is in effect from late tonight through Monday morning. * TEMPERATURE...Upper 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ IAZ049-061-074-084-095-141645- /O.CON.KDMX.FZ.A.0001.181015T0600Z-181015T1500Z/ Marshall-Jasper-Marion-Lucas-Wayne- Including the cities of Marshalltown, Newton, Pella, Knoxville, Chariton, Corydon, Seymour, Allerton, and Humeston 345 AM CDT Sun Oct 14 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... * TEMPERATURE...Middle 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ Ansorge
4 follow-up statements
985 WWUS73 KDMX 141505 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1005 AM CDT Sun Oct 14 2018 ...Growing Season Ending Monday Morning... .Much of Iowa will see low temperatures drop to below freezing for several hours tonight through Monday morning. Therefore, the growing season is expected to end for much of central Iowa. IAZ023>026-033>037-044>048-057>060-070>073-081>083-092>094-142315- /O.CON.KDMX.FZ.W.0002.181015T0600Z-181015T1500Z/ Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold- Decatur- Including the cities of Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 1005 AM CDT Sun Oct 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... * TEMPERATURE...Mid 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ027-028-038-039-049-050-061-062-074-084-095-142315- /O.CON.KDMX.FZ.A.0001.181015T0600Z-181015T1500Z/ Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek- Marion-Lucas-Wayne- Including the cities of Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, Knoxville, Chariton, Corydon, Seymour, Allerton, and Humeston 1005 AM CDT Sun Oct 14 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... * TEMPERATURE...Upper 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ REV
319 WWUS73 KDMX 141919 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 219 PM CDT Sun Oct 14 2018 ...Growing Season Ending Monday Morning... .Much of Iowa will see low temperatures drop to below freezing for several hours tonight through Monday morning. Therefore, the growing season is expected to end for much of central and southern Iowa. IAZ027-028-038-039-049-050-061-062-074-084-095-150330- /O.UPG.KDMX.FZ.A.0001.181015T0600Z-181015T1500Z/ /O.EXA.KDMX.FZ.W.0002.181015T0600Z-181015T1500Z/ Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek- Marion-Lucas-Wayne- Including the cities of Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, Knoxville, Chariton, Corydon, Seymour, Allerton, and Humeston 219 PM CDT Sun Oct 14 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... The National Weather Service in Des Moines has issued a Freeze Warning, which is in effect from 1 AM to 10 AM CDT Monday. The Freeze Watch is no longer in effect. * TEMPERATURE...Upper 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ075-085-086-096-097-150330- /O.EXA.KDMX.FZ.W.0002.181015T0600Z-181015T1500Z/ Mahaska-Monroe-Wapello-Appanoose-Davis- Including the cities of Oskaloosa, Albia, Ottumwa, Centerville, and Bloomfield 219 PM CDT Sun Oct 14 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... The National Weather Service in Des Moines has issued a Freeze Warning, which is in effect from 1 AM to 10 AM CDT Monday. * TEMPERATURE...Mid 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ023>026-033>037-044>048-057>060-070>073-081>083-092>094-150330- /O.CON.KDMX.FZ.W.0002.181015T0600Z-181015T1500Z/ Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold- Decatur- Including the cities of Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 219 PM CDT Sun Oct 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... * TEMPERATURE...Mid 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
062 WWUS73 KDMX 150347 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1047 PM CDT Sun Oct 14 2018 ...Growing Season Ending Monday Morning... .Much of Iowa will see low temperatures drop below freezing for several hours overnight into Monday morning. Therefore, the growing season is expected to end for much of central and southern Iowa. IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-151200- /O.CON.KDMX.FZ.W.0002.181015T0600Z-181015T1500Z/ Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1047 PM CDT Sun Oct 14 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * TEMPERATURE...Mid 20s to around 30. * IMPACTS...The below freezing temperatures will result in a killing freeze and end the growing season for central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
657 WWUS73 KDMX 150846 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 346 AM CDT Mon Oct 15 2018 ...Growing Season Coming to an End in Parts of Iowa This Morning... .Many parts of western Iowa will have low temperatures reach or drop below freezing for several hours this morning. However, lingering cloud cover may keep some places in central Iowa and more so in eastern Iowa above freezing. Another Freeze Warning Monday night into Tuesday morning may be needed in areas that have not seen a freeze yet this fall. IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-151500- /O.CON.KDMX.FZ.W.0002.000000T0000Z-181015T1500Z/ Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- Including the cities of Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 346 AM CDT Mon Oct 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...Upper 20s to around 30 degrees. * IMPACTS...The freezing temperatures will result in a killing freeze and end the growing season, especially over western and parts of central Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Ansorge
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this freeze warning went out at Oct 14, 3:42 AM CDT, 3 minutes earlier.
Area forecast discussion, Oct 14, 3:42 AM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 342 AM CDT Sun Oct 14 2018 .DISCUSSION.../Today through Saturday/ Issued at 342 AM CDT Sun Oct 14 2018 Little has changed in the overall scenario with the cold front still dropping through the state today into tonight with a strong push of cold Canadian air into the state. Biggest change has been the slower progression of the front toward Iowa currently, with the front making its way into far NW IA and the sfc trough axis in place from southwest to northeast across the state. Area of light rain and snow showers in vicinity of the front, with some light rain showers/drizzle out ahead across western and north central Iowa. Mainly clear skies to the south of the sfc trough axis, with the low clouds moving in behind. Cloud deck to lower as the front progresses through the state and the atmosphere saturates. Have lowered highs a bit further in the west/north where cloud cover, precipitation chances and strong CAA should limit any warming. Currently have the upper low centered over southern Manitoba with it slated to drop into northern MN then southern Ontario/UP of Michigan by Monday morning. One of the main shortwaves rotating through the base of the trough will push ENE from CO/SE WY currently through SD/NE into MN later today, while a secondary wave will drop into WY/SD this afternoon and move through NE/IA late this evening into tonight. Expect precipitation to become more widespread across northern/western Iowa near the front this morning into the early afternoon hours with the first impulse, then as the secondary one approaches the state some intensification in precipitation rates into this afternoon/evening across the west/central/south. Current thermal profiles suggesting decent potential for some light snow in the north/west/southwest with more of a rain/snow mix for central/southeast through the day into tonight. As mentioned in previous discussions though, impacts should be fairly insignificant given the warm road/ground temperatures with any accumulations likely on elevated surfaces. Greatest chance for any light accumulations will be in the far northwest where around an inch or two will be possible. Much drier/colder air to move in to the area tonight/Monday with precipitation ending and clouds clearing out across much of the state by late tonight. Some uncertainty in clearing in the far southeast, but overall with H85 temps dropping to around -5C and skies clearing still expect temps to into the mid/upper 20s across the west/north, with around low 30s in the far southeast. Have expanded the watch to the east a bit given latest min temp forecast to include the Waterloo area. Also upgraded the area of the watch with most certainty to see a freeze tonight across the west/central. kept a portion still a watch where more uncertainty in the temps due to possible lingering cloud cover. Adjustments may be needed to that the far southeast that does not have a headline right now based on better idea of frontal timing later today. Remainder of the forecast to be dry through the week into next weekend, with gradually warming temperatures through the week. However temperatures are expected to remain below the seasonal averages through the forecast period. && .AVIATION.../For the 06Z TAFS through 06Z Sunday night/ Issued at 1228 AM CDT Sun Oct 14 2018 Frontal boundary taking a bit more time moving into IA tonight, with some precipitation and lower clouds to impact the northwestern sited through the overnight hours. Otherwise some lower clouds to move into ALO and DSM through the day Sunday with precip chances by Sunday afternoon and winds shifting around to the north to northwest. && .DMX WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 1 AM to 10 AM CDT Monday for IAZ023>026- 033>037-044>048-057>060-070>073-081>083-092>094. Freeze Watch from late tonight through Monday morning for IAZ027- 028-038-039-049-050-061-062-074-084-095. && DISCUSSION...Beerends AVIATION...Beerends
Hazardous weather outlook, Oct 13, 3:31 PM CDT, 12 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 331 PM CDT Sat Oct 13 2018 IAZ033>037-044>049-057>061-070>074-081>084-092>095-142045- Sac-Calhoun-Webster-Hamilton-Hardin-Crawford-Carroll-Greene-Boone- Story-Marshall-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair- Madison-Warren-Marion-Adams-Union-Clarke-Lucas-Taylor-Ringgold- Decatur-Wayne- 331 PM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Freeze Watch is in effect for the area Monday morning. Please refer to the National Weather Service website at weather.gov/desmoines for further details. River flooding looks to continue into early next week on portions of the Raccoon, Des Moines, Iowa, and Cedar Rivers. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ004>007-015>017-023>028-038-039-050-062-075-085-086-096-097- 142045- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy- Black Hawk-Tama-Poweshiek-Mahaska-Monroe-Wapello-Appanoose-Davis- 331 PM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday River flooding looks to continue into early next week on portions of the Raccoon, Des Moines, Iowa, and Cedar Rivers. Please refer to the National Weather Service website at weather.gov/desmoines for further details. East central Iowa may see its growing season come to an end by Monday morning with temperatures potentially dropping below freezing. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Podrazik
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 12:45 PM CDT | Winter Weather Advisory | DMX | Audubon, Carroll, Cass, Crawford | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.